# SDR YENA201906273346

- Difficulty date: June 23, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 55,466 hours, 19,777 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FT # 14, DIRTY SOCK SMELL IN FLT DECK DURING CLIMB & DECENT; INSPECTED PER INFO NOTICE 2017-TO15E.  TABLE 1 FOUND APU INTERNAL LEAKING  RAN BOTH ENG WITH BOTH PACK ON. NO ODOR COMING FROM EITHER PACK WHILE RUNNING BOTH ENG AT IDLE PULLED & COLLARD C/B L41 & L42 MX-4.  PERFORMED APU BSI PER AMM 49-20-00-200-003A. FOUND EVIDENCE OF COKING ON DIFFUSER ALSO FOUND OIL RESIDUE ON FWD LOAD COMPRESSOR 6 O'CLOCK POSITION AND COKING ON AFT SECTION AS SEEN FROM APU INLET.  APU IS SOURCE OF SMELL, PERFORMED ECS DECONTAMINATION WITH ENGINES, VERIFIED NO ODORS. A/C OK TO CONT SVC.
